lnu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Representation of probabilistic data by quantum-like hyperbolic amplitudes
Linnaeus University, Faculty of Science and Engineering, School of Computer Science, Physics and Mathematics. (Mathematical Modeling)ORCID iD: 0000-0002-9857-0938
2010 (English)In: Advances in Applied Clifford Algebras, ISSN 0188-7009, Vol. 20, no 1, 43-56 p.Article in journal (Refereed) Published
Abstract [en]

Representation of probabilistic data by quantum-like hyperbolic amplitudes.

Place, publisher, year, edition, pages
Berlin-Heidelberg: Springer , 2010. Vol. 20, no 1, 43-56 p.
Keyword [en]
Clikfford algebra
National Category
Computational Mathematics
Research subject
Mathematics, Mathematics
Identifiers
URN: urn:nbn:se:lnu:diva-6954DOI: 10.1007/s00006-008-0139-yOAI: oai:DiVA.org:lnu-6954DiVA: diva2:332266
Projects
Mathematical Modeling
Available from: 2010-08-03 Created: 2010-08-03 Last updated: 2016-05-03Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full texthttp://www.springerlink.com/content/120002/

Search in DiVA

By author/editor
Khrennikov, Andrei
By organisation
School of Computer Science, Physics and Mathematics
Computational Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 46 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf